Codral

Cold & Flu 24 Tablets

110221

$11.72 Members PriceRetail Price $14.65

Out of stock

Not a member? Join now and save $2.93

Join the waitlist to be emailed when this product becomes available

    Codral Cold & Flu use for the temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat.

    Instructions:

    For Adults and Children 12 years and over: 1-2 tablets every 4-6 hours as necessary. Do not exceed 8 tablets in 24 hours.

    Ingredients:

    Paracetamol 500mg. Phenylephrine hydrochloride 5mg.

    Safety:

    Do not use – for children under 12 years. – if you are hypersensitive to any of the ingredients. – if you have taken paracetamol. – if you are taking antidepressants. – if blister foil is broken. Ask your doctor before use if you – have any medical condition or are taking any other medicines or are a chronic alcohol abuser. – have high blood pressure. – have heart problems are pregnant or breastfeeding. Unless advised by a doctor – do not take this medicine for longer than a few days at a time if you are an adult. – do not give this medicine to children and adolescents for longer than 48 hours at a time.